| Catalog Number |
4508-90075 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of a cayman mi spring loaded awl fractured intra-operatively.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.
Event or Problem Description
A company representative reported that the tip of a cayman mi spring loaded awl was "broken" intra-operatively.Inspection of the returned device indicates that the device tip was deformed.The procedure was completed successfully with no surgical delay and no adverse consequences to the patient.